Welcome to the EC! Here are our community guidelines to help you navigate and contribute on site. Please read before posting. Enjoy your time here.
Hi Leslie, wanted to PM you regarding Zoloft - need to add as a friend first, Please accept my friend invite - Zoloft is a potent brain drug and there is no such thing as chemical balancing only disruption, the withdrawal is worse than the symptoms you experience (whether low or otherwise are adverse affects of the medication) Depression is emotion, chemical disruption is brain brutality. Any attempts to stop taking will throw you into withdrawal and the depression enhanced and retaking will make you feel a bit better because you are dependent yet, still in a disrupted state with little chance of healing (no Dr will tell you this) - a reduction program is needed via liquid dosage and a tiny amount for chemicals to adjust (I did a mg a month)
Please, please let me explain in more detail.... It took me two years to come off but, the coming off is indeed freedom - have spent four years researching ssris and snris, their affects and the multitude of adverse reactions, from mental dysfunction to physical ailments....
I do not demand you listen to me only that you research clinical trials and fact over pHARMa promotion and profit.... You need to emote naturally not chemical treatment